Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

How can I come out from the side effects of omnocartil ?

Hello sir, i am suffering from side effects of omnocartil i have taken 9 years 30-20-10 tapering dose (yearly twice) for wrongly diognized as sarcoidosis by a doctor, now i have got lungs problem and sinus and weakness because of immunisation week. advice me how to come out from this circle?
Asked On : Tue, 14 Mar 2014
Answers:  1 Views:  43
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
  User's Response
Hello and welcome to Healthcaremagic.
Siince the medicines were taken 9 years back, the chances of its side effect now is rare.
The sinus inflammation is due to weakened immunity.You can take homeopathuic treatment which will strenghten your immunity and can also cure your lung problems.
Your case needs to bee taken in detail.
Answered: Tue, 14 Feb 2012
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor